# SDR AALA2018072769004

- Difficulty date: July 24, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 13,518 hours, 6,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emegency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT SIGN AT THE AFT RIGHT DOOR WAS FOUND CRACKED AND WONT STAY IN PLACE.  CHANGED EMERGENCY EXIT SIGN IAW AMM 33-51-00. OPS CHECKED GOOD.
